DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/14730

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
Ps-dis-reg-C (LAA 1999).pdfArticle principal215,73 kBAdobe PDF Accés restringit

Citació: Fiol, M. A.; Garriga, E. On the algebraic theory of pseudo-distance-regulariry around a set. "Linear algebra and its applications", Setembre 1999, vol. 298, p. 115-141.
Títol: On the algebraic theory of pseudo-distance-regulariry around a set
Autor: Fiol Mora, Miquel Àngel Veure Producció científica UPC; Garriga Valle, Ernest Veure Producció científica UPC
Editorial: Elsevier
Data: set-1999
Tipus de document: Article
Resum: Let C be a connected graph with vertex set V, adjacency matrix A, positive eigenvector and corresponding eigenvalue 0. A natural generalization of distance-regularity around a vertex subset C V , which makes sense even with non-regular graphs, is studied. This new concept is called pseudo-distance-regularity, and its definition is based on giving to each vertex u 2 V a weight which equals the corresponding entry u of and “regularizes” the graph. This approach reveals a kind of central symmetry which, in fact, is an inherent property of all kinds of distance-regularity, because of the distance partition of V they come from. We come across such a concept via an orthogonal sequence of polynomials, constructed from the “local spectrum” of C, called the adjacency polynomials because their definition strongly relies on the adjacency matrix A. In particular, it is shown that C is “tight” (that is, the corresponding adjacency polynomials attain their maxima at 0) if and only if C is pseudo-distance-regular around C. As an application, some new spectral characterizations of distance-regularity around a set and completely regular codes are given.
ISSN: 0024-3795
URI: http://hdl.handle.net/2117/14730
Versió de l'editor: http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V0R-3YC0J0W-T&_user=1517299&_coverDate=09%2F01%2F1999&_rdoc=1&_fmt=high&_orig=gateway&_origin=gateway&_sort=d&_docanchor=&view=c&_acct=C000053450&_version=1&_urlVersion=0&_userid=1517299&md5=183617b4ec220701db7392169edaf434&searchtype=a
Apareix a les col·leccions:Altres. Enviament des de DRAC
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius